Integral points on curves
Publications Mathématiques de l'IHÉS, Volume 6 (1960), pp. 27-43.
@article{PMIHES_1960__6__27_0,
     author = {Lang, Serge},
     title = {Integral points on curves},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {27--43},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {6},
     year = {1960},
     zbl = {0112.13402},
     mrnumber = {130219},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1960__6__27_0/}
}
TY  - JOUR
AU  - Lang, Serge
TI  - Integral points on curves
JO  - Publications Mathématiques de l'IHÉS
PY  - 1960
DA  - 1960///
SP  - 27
EP  - 43
VL  - 6
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1960__6__27_0/
UR  - https://zbmath.org/?q=an%3A0112.13402
UR  - https://www.ams.org/mathscinet-getitem?mr=130219
LA  - en
ID  - PMIHES_1960__6__27_0
ER  - 
%0 Journal Article
%A Lang, Serge
%T Integral points on curves
%J Publications Mathématiques de l'IHÉS
%D 1960
%P 27-43
%V 6
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1960__6__27_0
Lang, Serge. Integral points on curves. Publications Mathématiques de l'IHÉS, Volume 6 (1960), pp. 27-43. http://www.numdam.org/item/PMIHES_1960__6__27_0/

[1] E. Artin and G. Whaples, Axiomatic characterization of fields by the product formula, Bull. Am. Math. Soc., vol. 51, n° 7 (1945), pp. 469-492. | MR | Zbl

[2] C. Chabauty, Sur les équations diophantiennes liées aux unités d'un corps de nombres algébriques fini, thèse, Annali di Math., 17 (1938), pp. 127-168. | EuDML | JFM | Zbl

[3] C. Chabauty, Sur les points rationnels des variétés algébriques dont l'irrégularité est supérieure à la dimension, Comptes rendus Académie des Sciences, Paris, 212 (1941), pp. 1022-1024. | JFM | MR | Zbl

[4] S. Lang, Introduction to algebraic geometry, Interscience, New York, 1959. | MR | Zbl

[5] S. Lang, Abelian varieties, Interscience, New York, 1959. | MR | Zbl

[6] S. Lang, Unramified class field theory over function fields in several variables, Annals of Math., vol. 64, n° 2 (1956), pp. 285-325. | MR | Zbl

[7] S. Lang and A. Néron, Rational points of abelian varieties in function fields, Am. J. of Math., vol. 81, n° 1 (1959), pp. 95-118. | MR | Zbl

[8] K. Mahler, Über die rationalen Punkte auf Kurven vom Geschlecht Eins, J. Reine angew. Math., Bd. 170 (1934), pp. 168-178. | EuDML | JFM | MR | Zbl

[9] T. Matsusaka, On algebraic families of positive divisors..., J. Math. Soc. Japan, vol. 5, n° 2 (1953), pp. 118-136. | MR | Zbl

[10] L. J. Mordell, On the rational solutions of the indeterminate equation of the third and fourth degrees, Proc. of the Cambridge Philos. Soc., 21 (1922). | JFM

[11] A. Néron, Problèmes arithmétiques et géométriques rattachés à la notion de rang d'une courbe algébrique dans un corps, Bull. Soc. Math. France, 80 (1952), pp. 101-166. | Numdam | MR | Zbl

[12] D. Ridout, The p-adic generalization of the Thue-Siegel-Roth theorem, Mathematika, 5 (1958), pp. 40-48. | MR | Zbl

[13] K. F. Roth, Rational approximations to algebraic numbers, Mathematika, 2 (1955), pp. 1-20. | MR | Zbl

[14] C. L. Siegel, Über einige Anwendungen Diophantischer Approximationen, Abh. Preussischen Akademie der Wissenschaften, Phys. Math. Klasse (1929), pp. 41-69. | JFM

[15] A. Weil, Arithmetic on algebraic varieties, Annals of Math., vol. 53, n° 3 (1951), pp. 412-444. | MR | Zbl

[16] A. Weil, L'arithmétique sur les courbes algébriques, Acta Mathematica, 52 (1928), pp. 281-315. | JFM